# SDR QXEA200602710

- Difficulty date: October 16, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 19,995 hours, 28,888 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Iru
- Condition: Malfunctioned
- Location: Hsi
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2162 HSI HDG MISMATCH.  MAINTENANCE REPLACED THE IRU.  OPERATIONALAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
